Pohozaev, Stanislav I.

From MaRDI portal
Revision as of 15:49, 6 December 2023 by AuthorDisambiguator (talk | contribs) (AuthorDisambiguator moved page Pohozaev, Stanislav I. to Pohozaev, Stanislav I.: Duplicate)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:162261

Available identifiers

zbMath Open pokhozhaev.stanislav-iWikidataQ18622872 ScholiaQ18622872MaRDI QIDQ162261

List of research outcomes





PublicationDate of PublicationType
Study of weak solutions for degenerate parabolic inequalities with nonstandard conditions2023-03-17Paper
Blow-up of Solutions of Nonclassical Nonlocal Nonlinear Model Equations2023-03-17Paper
On some integral inequalities associated with Riesz potentials2018-01-24Paper
Blowup for nonlinear initial-boundary value problems2015-08-20Paper
Critical nonlinearities in partial differential equations2015-05-12Paper
Smooth solutions of the Navier-Stokes equations2014-10-02Paper
Blow-up for Higher-Order Parabolic, Hyperbolic, Dispersion and Schrodinger Equations2014-06-04Paper
Classification of Global and Blow-up Sign-changing Solutions of a Semilinear Heat Equation in the Subcritical Fujita Range : Second-order Diffusion2014-04-11Paper
Vladimir Alexandrovich Kondratiev. July 2, 1935--March 11, 20102013-11-27Paper
On the absence of global solutions of the Korteweg-de Vries equation2013-11-27Paper
Nonexistence of global solutions of nonlinear evolution equations2013-11-04Paper
His mathematical century (to the memory of Sergei Mikhailovich Nikol'skii)2013-10-17Paper
On the nonexistence of global solutions of the Cauchy problem for the Korteweg-de Vries equation2013-09-11Paper
Some Liouville theorems for quasilinear elliptic inequalities2012-11-15Paper
Blow-up of global sign-changing solutions of a nonlinear heat equation2012-11-15Paper
On a class of initial-boundary value problems for equations of Korteweg-de Vries type2012-08-13Paper
Blow-up of smooth solutions of the Korteweg-de Vries equation2012-07-12Paper
On the existence and nonexistence of solutions of some quasilinear hyperbolic equations2012-05-10Paper
On the blow-up of solutions to nonlinear initial-boundary value problems2012-03-08Paper
Equations in mathematical physics. A practical course. Transl. from the Russian by Andrei Iacob2011-11-30Paper
Concerning an equation in the theory of combustion2011-11-25Paper
On the singular solutions of the Korteweg-de Vries equation2011-11-25Paper
Weighted identities for solutions of generalized Korteweg-de Vries equations2011-11-25Paper
On the nonexistence of global solutions of some initial-boundary value problems for the Korteweg-de Vries equation2011-11-24Paper
Blow-up of sign-changing solutions of a quasilinear heat equation2011-10-25Paper
On the dependence of the critical exponent of the nonlinear heat equation on the initial function2011-10-25Paper
Riemann quasi-invariants2011-09-27Paper
Variational approach to complicated similarity solutions of higher-order nonlinear PDEs. II2011-06-24Paper
On a class of singular solutions to the Korteweg-de Vries equation2011-06-08Paper
Critical nonlinearities in partial differential equations2011-02-19Paper
On stationary solutions of the Vlasov-Poisson equations2010-12-08Paper
On the blow-up of sign-changing solutions to semilinear parabolic equations2010-11-17Paper
Blow-up of sign-changing solutions to quasilinear parabolic equations2010-11-15Paper
Lifespan estimates for solutions of some evolution inequalities2010-01-22Paper
Yurii Alekseevich Mitropol'skii2009-11-26Paper
Third-order nonlinear dispersive equations: Shocks, rarefaction, and blowup waves2009-11-24Paper
Global solvability of the Kuramoto-Sivashinsky equation with bounded initial data2009-11-20Paper
https://portal.mardi4nfdi.de/entity/Q36456682009-11-18Paper
On the blow-up of positive solutions to elliptic equations in plane unbounded domains2009-11-10Paper
Variational Approach to Complicated Similarity Solutions of Higher Order Nonlinear Evolution Partial Differential Equations2009-05-13Paper
On global solutions and blow-up for Kuramoto-Sivashinsky-type models, and well-posed Burnett equations2009-05-12Paper
Variational approach to complicated similarity solutions pf higher-order nonlinear PDEs. I2009-02-09Paper
On blow-up of solutions of the Kuramoto-Sivashinsky equation2009-02-05Paper
On the nonexistence of global solutions of the Hamilton-Jacobi equation2009-02-04Paper
On convergence in smooth gradient systems with branching of equilibria2009-02-02Paper
Local estimates and Liouville theorems for a class of quasilinear inequalities2009-01-05Paper
https://portal.mardi4nfdi.de/entity/Q35434842008-12-03Paper
Convergence in gradient systems with branching of equilibria2008-11-03Paper
Existence and nonexistence of a global solution to the Kuramoto-Sivashinsky equation2008-10-27Paper
Vladimir Aleksandrovich Kondrat'ev (on his 70th birthday)2008-07-01Paper
https://portal.mardi4nfdi.de/entity/Q57542062007-08-21Paper
Towards a unified approach to nonexistence of solutions for a class of differential inequalities2007-02-02Paper
Blow-up and critical exponents for parabolic equations with non-divergent operators: dual porous medium and thin film operators2007-01-24Paper
Fujita-type theorems for quasilinear parabolic inequalities with nonlinear gradient2007-01-12Paper
Global solutions of higher-order semilinear parabolic equations in the supercritical range2006-09-15Paper
Nonexistence of Global Solutions to an Elliptic Equation with a Dynamical Boundary Condition2006-03-28Paper
Representation formulae and inequalities for solutions of a class of second order partial differential equations2005-11-09Paper
https://portal.mardi4nfdi.de/entity/Q54649272005-08-19Paper
On hyperbolic systems of conservation laws2005-06-17Paper
Nonexistence of local solutions to semilinear partial differential inequalities2004-11-23Paper
https://portal.mardi4nfdi.de/entity/Q44671922004-06-09Paper
Multidimensional scalar conservation laws2004-05-18Paper
https://portal.mardi4nfdi.de/entity/Q44318712004-03-23Paper
On similarity solutions and blow-up spectra for a semilinear wave equation2004-03-16Paper
https://portal.mardi4nfdi.de/entity/Q48069812003-11-10Paper
Existence and blow-up for higher-order semilinear parabolic equations: Majorizing order-preserving operators2003-10-13Paper
Nonexistence results and estimates for some nonlinear elliptic problems2003-09-09Paper
On the asymptotics of global solutions of higher-order semilinear parabolic equations in the supercritical range2003-06-16Paper
Some generalizations of the Bernstein theorem2003-05-25Paper
The absence of solutions of elliptic systems with dynamic boundary conditions2003-05-25Paper
Blow-up and critical exponents for nonlinear hyperbolic equations2003-04-27Paper
https://portal.mardi4nfdi.de/entity/Q47852692003-02-03Paper
Critical exponents for the absence of solutions for systems of quasilinear parabolic inequalities2002-09-25Paper
https://portal.mardi4nfdi.de/entity/Q27830802002-08-04Paper
https://portal.mardi4nfdi.de/entity/Q27819282002-04-11Paper
https://portal.mardi4nfdi.de/entity/Q27778162002-03-10Paper
Nonexistence of weak solutions for some degenerate elliptic and parabolic problems on \(\mathbb{R}^n\)2002-02-27Paper
Conditions for the existence of solutions to a quasilinear inequality in half-space2002-02-13Paper
Existence and nonexistence of solutions of nonlinear Dirichlet problems with first order terms2002-01-02Paper
https://portal.mardi4nfdi.de/entity/Q27317862001-07-30Paper
https://portal.mardi4nfdi.de/entity/Q45154512001-07-29Paper
Multiple positive solutions of some quasilinear neumann problems2001-07-22Paper
Nonexistence results of solutions of semilinear differential inequalities on the Heisenberg group2001-07-11Paper
Blow-up of nonnegative solutions to quasilinear parabolic inequalities2001-07-02Paper
https://portal.mardi4nfdi.de/entity/Q27147172001-06-20Paper
https://portal.mardi4nfdi.de/entity/Q27147212001-06-20Paper
The essentially nonlinear capacities induced by differential operators2001-02-13Paper
The absence of global positive solutions of quasilinear elliptic inequalities2001-01-28Paper
On the existence and nonexistence of periodic solutions to some nonlinear hyperbolic equations2001-01-28Paper
Existence of positive solutions to some nonlinear Neumann problems2001-01-28Paper
Nonexistence of positive solutions for a system of quasilinear elliptic equations and inequalities in \({\mathbb{R}}^N\)2001-01-28Paper
https://portal.mardi4nfdi.de/entity/Q45197642000-12-04Paper
On the nonexistence of periodic radial solutions for semilinear wave equations in unbounded domain2000-05-24Paper
On the necessary conditions of global existence to a quasilinear inequality in the half-space2000-04-09Paper
https://portal.mardi4nfdi.de/entity/Q47026091999-12-14Paper
Existence and Nonexistence of Solutions of Nonlinear Neumann Problems1999-11-23Paper
https://portal.mardi4nfdi.de/entity/Q42310981999-03-16Paper
https://portal.mardi4nfdi.de/entity/Q43954271998-11-26Paper
https://portal.mardi4nfdi.de/entity/Q43976111998-10-01Paper
Positive solutions for the p-Laplacian: application of the fibrering method1998-01-06Paper
https://portal.mardi4nfdi.de/entity/Q43630681997-12-14Paper
Entire solutions of semilinear elliptic equations1997-10-05Paper
https://portal.mardi4nfdi.de/entity/Q48883731996-12-11Paper
Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)1996-10-15Paper
https://portal.mardi4nfdi.de/entity/Q48716221996-05-14Paper
CONVEX DOMAINS WITH NONCOMPACT AUTOMORPHISM GROUPS1996-03-18Paper
https://portal.mardi4nfdi.de/entity/Q48464141995-08-28Paper
https://portal.mardi4nfdi.de/entity/Q42844451995-06-22Paper
SHARP A PRIORI ESTIMATES FOR A QUASILINEAR DEGENERATE ELLIPTIC PROBLEM1995-05-22Paper
https://portal.mardi4nfdi.de/entity/Q43281191995-04-24Paper
https://portal.mardi4nfdi.de/entity/Q43096641994-11-30Paper
ON ENTIRE RADIAL SOLUTIONS OF SOME QUASILINEAR ELLIPTIC EQUATIONS1994-08-14Paper
Petr Ivanovich Lizorkin (on his seventieth birthday)1994-08-14Paper
https://portal.mardi4nfdi.de/entity/Q42905731994-05-15Paper
https://portal.mardi4nfdi.de/entity/Q42845151994-04-17Paper
https://portal.mardi4nfdi.de/entity/Q42849331994-04-10Paper
https://portal.mardi4nfdi.de/entity/Q42849371994-04-10Paper
https://portal.mardi4nfdi.de/entity/Q42820591994-03-20Paper
https://portal.mardi4nfdi.de/entity/Q46958401993-06-29Paper
https://portal.mardi4nfdi.de/entity/Q46958741993-06-29Paper
https://portal.mardi4nfdi.de/entity/Q46959141993-06-29Paper
ON ELLIPTIC PROBLEMS IN $ \mathbf{R}^N$ WITH SUPERCRITICAL EXPONENT OF NONLINEARITY1992-06-26Paper
https://portal.mardi4nfdi.de/entity/Q39803211992-06-26Paper
https://portal.mardi4nfdi.de/entity/Q39771911992-06-25Paper
https://portal.mardi4nfdi.de/entity/Q33637711991-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33612191990-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57486061988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37091981985-01-01Paper
ON THE SOLVABILITY OF QUASILINEAR ELLIPTIC EQUATIONS OF ARBITRARY ORDER1983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q30359521983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47410821982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q30359041982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q30399871982-01-01Paper
ON EQUATIONS OF THE FORM $ \Delta u = f(x, u, Du)$1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39524831982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33334391981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39058041981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39231461981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33430081980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38601621980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38860971980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39056271980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39060071979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38854121978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39649811978-01-01Paper
ON A CLASS OF QUASILINEAR HYPERBOLIC EQUATIONS1976-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56792461973-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56600291972-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56692141972-01-01Paper
ON THE EIGENFUNCTIONS OF QUASILINEAR ELLIPTIC PROBLEMS1971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56343151971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56401111971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56082791970-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56105691970-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56286011970-01-01Paper
THE SET OF CRITICAL VALUES OF A FUNCTIONAL1969-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55719531969-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55848931969-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56003951969-01-01Paper
ON A CERTAIN CLASS OF OPERATORS AND THE SOLVABILITY OF QUASILINEAR ELLIPTIC EQUATIONS1968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55573891968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55518481967-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55163561965-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32821901961-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38464391961-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32760611960-01-01Paper

Research outcomes over time

This page was built for person: Pohozaev, Stanislav I.